Volume 21 April 1992


Jump to: navigation, search

NZ J. Mathematics Vol. 21 (1992) Here is the table of contents of Volume 21 of the New Zealand Journal of Mathematics:

Vaughan Jones

   Knots, braids, statistical mechanics and von Neumann algebras
   pp. 1-16. 

R.P. Anstee

   Matching theory: fractional to integral
   pp. 17-32. 

Rod Downey

   An invitation to structural complexity
   pp. 33-89. 

Ralph J. Faudree

   Properties in pairable graphs
   pp. 91-106. 

Philip J. Rottier

   Temporal and spatial distributions of floe pair interactions in the marginal ice zone
   pp. 107-132. 

Anne Penfold Street

   Defining sets for t-designs and critical sets for Latin squares
   pp. 133-144. 

Garry J. Tee

   Twenty-five years of New Zealand Mathematics Colloquiua
   pp. 145-160. 

Last changed 11 September 1995

Personal tools